Alert archive / California / Red Flag Warnings in 2014

Red Flag Warning 10, NWS Sacramento, CA

August 3, 2014

NWS Sacramento, CA issued this red flag warning at Aug 3, 2014, 1:53 PM PDT. It took effect at Aug 4, 2014, 11:00 AM PDT. It was in force for 16 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 3, 2014, 1:53 PM PDT (20:53 UTC)
In effect from
Aug 4, 2014, 11:00 AM PDT
Expired
Aug 5, 2014, 2:50 AM PDT
In force
16 hr
Issued by
NWS Sacramento, CA

The text

As transmitted, in the capitals the NWS used until 2016.

228 
WWUS86 KSTO 032053
RFWSTO

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
153 PM PDT SUN AUG 3 2014

...SCATTERED THUNDERSTORMS POSSIBLE MONDAY AFTERNOON INTO MONDAY
NIGHT...

.AN UPPER LEVEL WAVE IS EXPECTED TO MOVE NORTHWARD ALONG THE
CALIFORNIA-NEVADA BORDER MONDAY INTO TUESDAY WHICH WILL BRING THE
POTENTIAL FOR THUNDERSTORM ACTIVITY. AS THIS WAVE MOVES
NORTHWARD...IT IS POSSIBLE FOR DRY LIGHTNING STRIKES TO OCCUR
OUTSIDE OF THUNDERSTORM RAIN CORES. WETTING RAINS ARE FORECAST TO
BEGIN IN THE REGION BY LATE MONDAY/EARLY TUESDAY.

CAZ221-269-032200-
/O.CAN.KSTO.FW.A.0005.140804T1800Z-140805T0500Z/
STANISLAUS NF WEST OF THE SIERRA CREST-
NORTHERN SIERRA INCLUDING THE TAHOE AND ELDORADO NF/S WEST OF THE
SIERRA CREST-
153 PM PDT SUN AUG 3 2014

...FIRE WEATHER WATCH IS CANCELLED FOR THUNDERSTORMS FOR FIRE
WEATHER ZONES 221 AND 269...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS CANCELLED THE FIRE
WEATHER WATCH. ABUNDANT MOISTURE MOVING INTO ZONES 261 AND 269
SHOULD PROVIDE WETTING RAINS WITH ANY THUNDERSTORM ACTIVITY THAT
MAY DEVELOP.

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

CAZ213-214-268-041300-
/O.UPG.KSTO.FW.A.0005.140804T1800Z-140805T0500Z/
/O.NEW.KSTO.FW.W.0010.140804T1800Z-140805T0500Z/
EASTERN PORTION OF SHASTA/TRINITY NF-
BURNEY BASIN AND NORTHEAST PLATEAU IN SHASTA COUNTY INCLUDING
NORTHWEST LASSEN NF NORTH OF LASSEN NP-
NORTHERN SIERRA INCLUDING LASSEN NP AND PLUMAS AND LASSEN NF/S
WEST OF THE SIERRA CREST (WEST OF EVANS PEAK-GRIZZLY PEAK-
BECKWORTH PEAK)-
153 PM PDT SUN AUG 3 2014

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 10 PM PDT MONDAY FOR
THUNDERSTORMS FOR FIRE WEATHER ZONES 213...214 AND 268...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A RED FLAG
WARNING FOR THUNDERSTORMS...WHICH IS IN EFFECT FROM 11 AM TO
10 PM PDT MONDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT.

* AFFECTED AREA...FIRE WEATHER ZONE 213 EASTERN PORTION OF 
  SHASTA/TRINITY NF...FIRE WEATHER ZONE 214 BURNEY BASIN AND 
  NORTHEAST PLATEAU IN SHASTA COUNTY INCLUDING NORTHWEST LASSEN 
  NF NORTH OF LASSEN NP AND FIRE WEATHER ZONE 268 NORTHERN 
  SIERRA INCLUDING LASSEN NP AND PLUMAS AND LASSEN NF/S WEST OF 
  THE SIERRA CREST (WEST OF EVANS PEAK-GRIZZLY PEAK-BECKWORTH 
  PEAK).

* THUNDERSTORMS...PERIODS OF ABUNDANT LIGHTNING POSSIBLE.

* OUTFLOW WINDS...ERRATIC GUSTS NEAR THUNDERSTORMS.

* IMPACTS...LIGHTNING EXPECTED AND NEW FIRE STARTS POSSIBLE. 
  THUNDERSTORM ACTIVITY COULD COMPLICATE CURRENT FIREFIGHTING 
  EFFORTS. 

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS 

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. ABUNDANT LIGHTNING
ON EXISTING VERY DRY FUELS COULD CAUSE NUMEROUS NEW FIRE
IGNITIONS. GUSTY AND ERRATIC OUTFLOW WINDS COULD ALSO CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

CAZ266-041300-
/O.NEW.KSTO.FW.W.0010.140804T1800Z-140805T0500Z/
NORTHERN SIERRA FOOTHILLS FROM 1000 TO 3000 FT. INCLUDES PORTIONS
OF SHASTA-TRINITY AND BUTTE UNITS-
153 PM PDT SUN AUG 3 2014

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 10 PM PDT MONDAY FOR
THUNDERSTORMS FOR FIRE WEATHER ZONE 266...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A RED FLAG
WARNING FOR THUNDERSTORMS...WHICH IS IN EFFECT FROM 11 AM TO
10 PM PDT MONDAY.

* AFFECTED AREA...FIRE WEATHER ZONE 266 NORTHERN SIERRA 
  FOOTHILLS FROM 1000 TO 3000 FT. INCLUDES PORTIONS OF SHASTA-
  TRINITY AND BUTTE UNITS.

* THUNDERSTORMS...PERIODS OF ABUNDANT LIGHTNING POSSIBLE.

* OUTFLOW WINDS...ERRATIC GUSTS NEAR THUNDERSTORMS.

* IMPACTS...LIGHTNING EXPECTED AND NEW FIRE STARTS POSSIBLE. 
  THUNDERSTORM ACTIVITY COULD COMPLICATE CURRENT FIREFIGHTING 
  EFFORTS. 

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$
4 follow-up statements
329 
WWUS86 KSTO 041030
RFWSTO

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
330 AM PDT MON AUG 4 2014

...ISOLATED THUNDERSTORMS POSSIBLE THIS AFTERNOON INTO EVENING...

.MONSOONAL MOISTURE COMBINED WITH LOW PRESSURE ALOFT MAY PRODUCE
ISOLATED THUNDERSTORMS ACROSS PORTIONS OF THE AREA TODAY INTO
TONIGHT. WETTING RAINS ARE EXPECTED WITH MOST STORMS HOWEVER
ISOLATED LIGHTNING STRIKES OUTSIDE OF THE THUNDERSTORM RAIN CORE
COMBINED WITH VERY DRY FUELS COULD LEAD TO NEW FIRE STARTS.

CAZ213-214-266-268-041830-
/O.CON.KSTO.FW.W.0010.140804T1800Z-140805T0500Z/
EASTERN PORTION OF SHASTA/TRINITY NF-
BURNEY BASIN AND NORTHEAST PLATEAU IN SHASTA COUNTY INCLUDING
NORTHWEST LASSEN NF NORTH OF LASSEN NP-
NORTHERN SIERRA FOOTHILLS FROM 1000 TO 3000 FT. INCLUDES PORTIONS
OF SHASTA-TRINITY AND BUTTE UNITS-
NORTHERN SIERRA INCLUDING LASSEN NP AND PLUMAS AND LASSEN NF/S
WEST OF THE SIERRA CREST (WEST OF EVANS PEAK-GRIZZLY PEAK-
BECKWORTH PEAK)-
330 AM PDT MON AUG 4 2014

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
10 PM PDT THIS EVENING FOR ISOLATED THUNDERSTORMS FOR FIRE
WEATHER ZONES 213...214...266 AND 268...

* AFFECTED AREA...FIRE WEATHER ZONE 213 EASTERN PORTION OF 
  SHASTA/TRINITY NF...FIRE WEATHER ZONE 214 BURNEY BASIN AND 
  NORTHEAST PLATEAU IN SHASTA COUNTY INCLUDING NORTHWEST LASSEN 
  NF NORTH OF LASSEN NP...FIRE WEATHER ZONE 266 NORTHERN SIERRA 
  FOOTHILLS FROM 1000 TO 3000 FT. INCLUDES PORTIONS OF SHASTA- 
  TRINITY AND BUTTE UNITS AND FIRE WEATHER ZONE 268 NORTHERN 
  SIERRA INCLUDING LASSEN NP AND PLUMAS AND LASSEN NF/S WEST OF 
  THE SIERRA CREST (WEST OF EVANS PEAK-GRIZZLY PEAK-BECKWORTH 
  PEAK).

* THUNDERSTORMS...ISOLATED THUNDERSTORMS. SOME STORMS MAY PRODUCE
  HEAVY RAIN.

* OUTFLOW WINDS...GUSTY WINDS TO 30 MPH ARE POSSIBLE.

* IMPACTS...LIGHTNING STRIKES ON VERY DRY FUELS COULD RESULT IN
  NEW FIRE STARTS.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT
  HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. ABUNDANT LIGHTNING ON
EXISTING VERY DRY FUELS COULD CAUSE NEW FIRE IGNITIONS. GUSTY AND
ERRATIC OUTFLOW WINDS COULD ALSO CREATE EXPLOSIVE FIRE GROWTH
POTENTIAL.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$
137 
WWUS86 KSTO 041808
RFWSTO

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
1108 AM PDT MON AUG 4 2014

...ISOLATED THUNDERSTORMS POSSIBLE THIS AFTERNOON INTO EVENING...

.MONSOONAL MOISTURE COMBINED WITH LOW PRESSURE ALOFT MAY PRODUCE
ISOLATED THUNDERSTORMS ACROSS PORTIONS OF THE AREA THIS AFTERNOON
INTO TONIGHT. WETTING RAINS ARE EXPECTED WITH MOST STORMS HOWEVER
ISOLATED LIGHTNING STRIKES OUTSIDE OF THE THUNDERSTORM RAIN CORE
COMBINED WITH VERY DRY FUELS COULD LEAD TO NEW FIRE STARTS.

CAZ213-214-266-268-050500-
/O.CON.KSTO.FW.W.0010.000000T0000Z-140805T0500Z/
EASTERN PORTION OF SHASTA/TRINITY NF-
BURNEY BASIN AND NORTHEAST PLATEAU IN SHASTA COUNTY INCLUDING
NORTHWEST LASSEN NF NORTH OF LASSEN NP-
NORTHERN SIERRA FOOTHILLS FROM 1000 TO 3000 FT. INCLUDES PORTIONS
OF SHASTA-TRINITY AND BUTTE UNITS-
NORTHERN SIERRA INCLUDING LASSEN NP AND PLUMAS AND LASSEN NF/S
WEST OF THE SIERRA CREST (WEST OF EVANS PEAK-GRIZZLY PEAK-
BECKWORTH PEAK)-
1108 AM PDT MON AUG 4 2014

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM PDT THIS
EVENING FOR THUNDERSTORMS FOR FIRE WEATHER ZONES 213...214...
266 AND 268...

* AFFECTED AREA...FIRE WEATHER ZONE 213 EASTERN PORTION OF 
  SHASTA/TRINITY NF...FIRE WEATHER ZONE 214 BURNEY BASIN AND 
  NORTHEAST PLATEAU IN SHASTA COUNTY INCLUDING NORTHWEST LASSEN 
  NF NORTH OF LASSEN NP...FIRE WEATHER ZONE 266 NORTHERN SIERRA 
  FOOTHILLS FROM 1000 TO 3000 FT. INCLUDES PORTIONS OF SHASTA- 
  TRINITY AND BUTTE UNITS AND FIRE WEATHER ZONE 268 NORTHERN 
  SIERRA INCLUDING LASSEN NP AND PLUMAS AND LASSEN NF/S WEST OF 
  THE SIERRA CREST (WEST OF EVANS PEAK-GRIZZLY PEAK-BECKWORTH 
  PEAK).

* THUNDERSTORMS...ISOLATED THUNDERSTORMS. SOME STORMS MAY 
  PRODUCE HEAVY RAIN. 

* OUTFLOW WINDS...GUSTY AND ERRATIC WIND GUSTS TO 30 MPH ARE
  POSSIBLE.

* IMPACTS...LIGHTNING STRIKES ON VERY DRY FUELS COULD RESULT IN 
  NEW FIRE STARTS. 

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. ABUNDANT LIGHTNING ON
EXISTING VERY DRY FUELS COULD CAUSE NEW FIRE IGNITIONS. GUSTY AND
ERRATIC OUTFLOW WINDS COULD ALSO CREATE EXPLOSIVE FIRE GROWTH
POTENTIAL.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$
273 
WWUS86 KSTO 050502
RFWSTO

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
1002 PM PDT MON AUG 4 2014

...SCATTERED THUNDERSTORMS POSSIBLE OVERNIGHT...

.MONSOONAL MOISTURE COMBINED WITH LOW PRESSURE ALOFT MAY PRODUCE
THUNDERSTORMS ACROSS SHASTA COUNTY AND NORTHERN PLUMAS COUNTY AND
LASSEN PARK OVERNIGHT. WETTING RAINS ARE EXPECTED WITH MOST
STORMS HOWEVER ISOLATED LIGHTNING STRIKES OUTSIDE OF THE
THUNDERSTORM RAIN CORE COMBINED WITH VERY DRY FUELS COULD LEAD TO
NEW FIRE STARTS.

CAZ213-214-266-268-051100-
/O.EXT.KSTO.FW.W.0010.000000T0000Z-140805T1100Z/
EASTERN PORTION OF SHASTA/TRINITY NF-
BURNEY BASIN AND NORTHEAST PLATEAU IN SHASTA COUNTY INCLUDING
NORTHWEST LASSEN NF NORTH OF LASSEN NP-
NORTHERN SIERRA FOOTHILLS FROM 1000 TO 3000 FT. INCLUDES PORTIONS
OF SHASTA-TRINITY AND BUTTE UNITS-
NORTHERN SIERRA INCLUDING LASSEN NP AND PLUMAS AND LASSEN NF/S
WEST OF THE SIERRA CREST (WEST OF EVANS PEAK-GRIZZLY PEAK-
BECKWORTH PEAK)-
1002 PM PDT MON AUG 4 2014

...RED FLAG WARNING NOW IN EFFECT UNTIL 4 AM PDT TUESDAY FOR
THUNDERSTORMS FOR FIRE WEATHER ZONES 213...214...266 AND 268...

* AFFECTED AREA...FIRE WEATHER ZONE 213 EASTERN PORTION OF 
  SHASTA/TRINITY NF...FIRE WEATHER ZONE 214 BURNEY BASIN AND 
  NORTHEAST PLATEAU IN SHASTA COUNTY INCLUDING NORTHWEST LASSEN 
  NF NORTH OF LASSEN NP...FIRE WEATHER ZONE 266 NORTHERN SIERRA 
  FOOTHILLS FROM 1000 TO 3000 FT. INCLUDES PORTIONS OF SHASTA- 
  TRINITY AND BUTTE UNITS AND FIRE WEATHER ZONE 268 NORTHERN 
  SIERRA INCLUDING LASSEN NP AND PLUMAS AND LASSEN NF/S WEST OF 
  THE SIERRA CREST (WEST OF EVANS PEAK-GRIZZLY PEAK-BECKWORTH 
  PEAK).

* THUNDERSTORMS...ISOLATED TO SCATTERED THUNDERSTORMS. SOME
  STORMS MAY PRODUCE HEAVY RAIN.

* OUTFLOW WINDS...GUSTY AND ERRATIC WIND GUSTS TO 30 MPH ARE 
  POSSIBLE. 

* IMPACTS...LIGHTNING STRIKES ON VERY DRY FUELS COULD RESULT IN 
  NEW FIRE STARTS. 

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. ABUNDANT LIGHTNING ON
EXISTING VERY DRY FUELS COULD CAUSE NEW FIRE IGNITIONS. GUSTY AND
ERRATIC OUTFLOW WINDS COULD ALSO CREATE EXPLOSIVE FIRE GROWTH
POTENTIAL.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

RB
004 
WWUS86 KSTO 050950
RFWSTO

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
250 AM PDT TUE AUG 5 2014


CAZ213-214-266-268-051100-
/O.CAN.KSTO.FW.W.0010.000000T0000Z-140805T1100Z/
EASTERN PORTION OF SHASTA/TRINITY NF-
BURNEY BASIN AND NORTHEAST PLATEAU IN SHASTA COUNTY INCLUDING
NORTHWEST LASSEN NF NORTH OF LASSEN NP-
NORTHERN SIERRA FOOTHILLS FROM 1000 TO 3000 FT. INCLUDES PORTIONS
OF SHASTA-TRINITY AND BUTTE UNITS-
NORTHERN SIERRA INCLUDING LASSEN NP AND PLUMAS AND LASSEN NF/S
WEST OF THE SIERRA CREST (WEST OF EVANS PEAK-GRIZZLY PEAK-
BECKWORTH PEAK)-
250 AM PDT TUE AUG 5 2014

...RED FLAG WARNING IS CANCELLED FOR THUNDERSTORMS FOR FIRE
WEATHER ZONES 213...214...266 AND 268...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS CANCELLED THE RED
FLAG WARNING. 

THUNDERSTORM ACTIVITY HAS DIMINISHED OVERNIGHT AND THUS THE RED
FLAG WARNING HAS BEEN CANCELLED. ISOLATED THUNDERSTORMS ARE
POSSIBLE AGAIN LATER TODAY INTO THIS EVENING. WETTING RAINS ARE
EXPECTED WITH MOST STORMS HOWEVER ISOLATED LIGHTNING STRIKES ARE
ALWAYS POSSIBLE OUTSIDE OF THE THUNDERSTORM RAIN CORE.


$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sacramento, CA wrote its last area forecast discussion before this red flag warning went out at Aug 3, 10:16 AM PDT, 3 hours 37 minutes earlier.

Area forecast discussion, Aug 3, 10:16 AM PDT, 3 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SACRAMENTO CA
1016 AM PDT Sun Aug 3 2014

.Synopsis...
Cooling trend through Tuesday then near average highs the
remainder of the week. A return of Sierra showers and thunderstorms
starting this afternoon. More widespread and wet mountain showers
and thunderstorms Monday and Tuesday, with a slight chance of
showers and thunderstorms for the valley and foothill areas. Some
showers and thunderstorms may linger near the crest Wednesday
through Friday.

&&

Discussion...
Mostly cloudy skies with a decent delta breeze has brought cooler
air into the interior this morning. Clouds will continue to move
northward over the region today keeping most locations mostly
cloudy. Showers with isolated thunderstorms will be possible later
today for the western slopes...mainly south of US 50. A better
push of showers will occur overnight into Monday for that area
with slight chances some of the activity could move further
northward.

When the low moves northward it will be likely that some showers
with possible thunderstorms will spread into the valley. Monday
night into Tuesday showers will likely spread over the wildfires
in Shasta Co. to bring some needed help from mother nature. The
initial cloud shield should prevent any strong thunderstorms from
developing but as the low moves northward on Tuesday then drops
southward for Wednesday things could change. Mountains could end
up getting some decent rainfall for this time of year.
&&

.Extended Discussion (Thursday through Sunday)

Anomalously moist conditions will remain over the region through
at least Wednesday and Thursday of next week. Dynamics won't be
quite as favorable for convection as earlier on in the week, but
with a weak trough pattern over California, a slight threat of
thunderstorms will persist over the mountains. By late next week,
southwest flow aloft will begin to increase, which would likely
push monsoonal moisture east of the Sierra crest.

Temperatures are expected to remain within a few degrees of normal
through the extended period.

Dang

&&

.Aviation...

VFR conds acrs int NorCal the nxt 24 hrs with Sly flow aloft. Lcl
MVFR vsbys vcnty wildfires in ern Shasta Co. Winds will remain blo
15 kts across TAF sites exc SW 15-25 kts nr the Delta. Sct shra/
isold tsra dvlpg acrs the nrn Siernev aft 00Z Mon.

&&

.STO Watches/Warnings/Advisories...
fire weather watch from monday morning through monday evening
burney basin / eastern shasta county...shasta lake area /
northern shasta county...west slope northern sierra nevada...
western plumas county/lassen park.

&&

The office that day

Everything else NWS Sacramento, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 3, 10:57 AM PDTFlash Flood WarningSTOTuolumne12 hr

Nearby

Red Flag Warnings in California, 2014Every red flag warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.